# SDR SIMA2018053026005

- Difficulty date: May 26, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N655AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145452
- Aircraft time: 41,068 hours, 36,530 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Sealant
- Condition: Failed
- Location: Wng-Bdy Fairing
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING CLIMB,  THE FLIGHT ATTENDANT REPORTED A LOUD NOISE COMING FROM THE RIGHT SIDE OF THE FUSELAGE.  RETURNED TO DEPARTURE.   INSPECTED THE AIRCRAFT AND FOUND THE RT WING TO FUSELAGE SEALANT HANGING DOWN.  APPLIED SEALANT TO FORWARD WING TO FUSELAGE FAIRING IAW SRM 51-10-01.
